Advertisement

Arkiv för Matematik

, Volume 16, Issue 1–2, pp 271–286 | Cite as

Higher order Briot—Bouquet differential equations

  • Einar Hille
Article

Keywords

Entire Function Analytic Continuation Elliptic Function Finite Length Algebraic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Chazy, J., Sur les équations differentielles du troisième ordre et d'ordre superieur dont l'intégrale générale a des points critiques fixes.Acta Math.,24, (1911), 317–385.CrossRefMathSciNetGoogle Scholar
  2. 2.
    Fuchs, L., Über Differentialgleichungen deren Integrale feste Verzweigungspunkte besitzen.Sitzungsber. der Akademie, Berlin (1884), 699–720.Google Scholar
  3. 3.
    Gol'dberg, A. A., On single-valued solutions of first order differential equations.Ukrain. Mat. Žurnal. 8:3 (1956), 254–261. (Russian, NRL Translation 1224, 1970).zbMATHGoogle Scholar
  4. 4.
    Hille, E., Generalizations of Landau's inequality to linear operators.Linear Operators and Approximations, ISNM,20 (1972), 20–32.MathSciNetGoogle Scholar
  5. 5.
    Hille, E., Remarks on Briot—Bouquet differential equations. I.Comment. Mathematicae,21 (1978), 119–132.MathSciNetGoogle Scholar
  6. 6.
    Hille, E., Remarks on Briot—Bouquet differential equations. II.Math. Anal. Appl.,65 (1978).Google Scholar
  7. 7.
    Hille, E., Second order Briot—Bouquet differential equations.Acta Scientiarum Mathematicarum, Szeged,40 (1978), 63–72.zbMATHMathSciNetGoogle Scholar
  8. 8.
    Ince, E. L.,Ordinary differential equations. Dover, New York, (1944).zbMATHGoogle Scholar
  9. 9.
    Schlesinger, L.,Einführung in die Theorie der Differentialgleichungen mit einer unabhängige Variabeln. Sammlung Schubert XIII, Göschen Leipzig. (1904), [Chapter 8].Google Scholar
  10. 10.
    Trebels, W., andWestphal, U., A note on the Landau—Kallman—Rota—Hille inequality.Linear Operators and Approximation. ISNM,20 (1972), 115–119.MathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 1978

Authors and Affiliations

  • Einar Hille
    • 1
  1. 1.La JollaUSA

Personalised recommendations